| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via medwatch after picc (peripherally inserted central catheter) line placement and wire removed, the end was noted to be curled tight.Unable to visualize magnet and the end of the line.Chest x-ray performed to confirm placement.Magnet wire noted to be located in the picc line.Picc line was removed and chest x-ray was taken again to confirm that line had been removed.New picc line placed without difficulty.Picc line is removed, no obvious linear radiopaque density can be identified.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.